# SDR U2RA2021030400002

- Difficulty date: January 23, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N919CA
- Make and model: Boeing 747428
- Aircraft serial: 25302
- Aircraft time: 101,456 hours, 15,107 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 4052508960
- Part serial: 00778668
- Condition: Failed
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DISCREPANCY:  LP 43593 - AIRCRAFT ENCOUNTERED A FAULT IN THE RIGHT FLIGHT MANAGEMENT COMPUTER (FMC).  SIMULTANEOUSLY WITH THIS FAULT, AN AUTO-PILOT (A/P) CAUTION ILLUMINATED WITH AN UNCOMMANDED "NOSE DOWN" PITCH IN THE AIRCRAFT WITH THE A/P ENGAGED.  IMMEDIATE ACTIONS:  A/P WAS DISCONNECTED AND NOSE DOWN CONDITION CORRECTED.  NO FURTHER ISSUES DURING THE REMAINDER OF THE FLIGHT.  CORRECTIVE ACTION:  THE RIGHT FMC WAS REPLACED WITH OPS CHECK NORMAL, AND THE A/P SYSTEM WAS WAS FUNCTIONALLY TESTED THROUGH ALL PARAMETERS WITH NO ISSUES NOTED.
